Loading [MathJax]/jax/output/CommonHTML/jax.js
World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
Random Matrices: Theory and Applications cover

Volume 06, Issue 02 (April 2017)

Research Articles
No Access
On the limit of the spectral distribution of large-dimensional random quaternion covariance matrices
  • 1750004

https://doi.org/10.1142/S2010326317500046

Research Articles
No Access
Spectrum of large random Markov chains: Heavy-tailed weights on the oriented complete graph
  • 1750006

https://doi.org/10.1142/S201032631750006X

Research Articles
No Access
Thinning and conditioning of the circular unitary ensemble
  • 1750007

https://doi.org/10.1142/S2010326317500071

Research Articles
No Access
Largest eigenvalue of large random block matrices: A combinatorial approach
  • 1750008

https://doi.org/10.1142/S2010326317500083